# SDR A6WA202212138407

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 39,124 hours, 37,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R1020428
- Condition: Cracked
- Location: Bs 406
- Part time: 39,124 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  MLG WHEEL BAY WEB, FWD OF OUTBOARD SIDE AT BS 409+128 ON THE AFT SPAR.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE ANGLE IAW EA AWAC-CRJ253-01913, REV IR.
